# SDR JJBA20190117031

- Difficulty date: January 17, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 38,682 hours, 24,131 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Crossbeam
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UP-LOCK CROSSBEAM CRACKED. REMOVED AND INSTALLED NEW NLG UP-LOCK CROSSBEAM.
